Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 1, Pages 131–135 (Mi zvmmf3898)  

This article is cited in 4 scientific papers (total in 4 papers)

Scientific communications

Difference schemes for nonautonomous stiff systems of ordinary differential equations

P. D. Shirkov

Moscow

Full text: PDF file (598 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:1, 86–90

Bibliographic databases:

UDC: 519.622.2
MSC: Primary 65L05; Secondary 34A30, 34A34
Received: 02.01.1985
Revised: 24.10.1985

Citation: P. D. Shirkov, “Difference schemes for nonautonomous stiff systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 27:1 (1987), 131–135; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 86–90

Citation in format AMSBIB
\Bibitem{Shi87}
\by P.~D.~Shirkov
\paper Difference schemes for nonautonomous stiff systems of ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 1
\pages 131--135
\mathnet{http://mi.mathnet.ru/zvmmf3898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=879595}
\zmath{https://zbmath.org/?q=an:0624.65064}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 1
\pages 86--90
\crossref{https://doi.org/10.1016/0041-5553(87)90123-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3898
  • http://mi.mathnet.ru/eng/zvmmf/v27/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. D. Shirkov, “$L$-stability of diagonally implicit Runge-Kutta schemes and Rosenbrock methods”, Comput. Math. Math. Phys., 32:9 (1992), 1271–1280  mathnet  mathscinet  zmath  isi
    2. Shirkov P.D., Zubanov A.M., “Dvukhstadiinye odnokratnye row-metody s kompleksnymi koeffitsientami dlya avtonomnykh sistem ODU”, Kompyuternye issledovaniya i modelirovanie, 2:1 (2010), 19–32  elib
    3. P. D. Shirkov, A. M. Zubanov, “Dvukhstadiinye odnokratnye ROW-metody s kompleksnymi koeffitsientami dlya avtonomnykh sistem ODU”, Kompyuternye issledovaniya i modelirovanie, 2:1 (2010), 19–32  mathnet  crossref
    4. A. M. Zubanov, N. I. Kokonkov, P. D. Shirkov, “One-stage Rosenbrock method with complex coefficients and automatic time step evaluation”, Math. Models Comput. Simul., 3:5 (2011), 596–603  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:166
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021